# SDR SWIA200921519

- Difficulty date: April 29, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 38,350 hours, 33,093 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 2569 - GEAR DISAGREE MESSAGE DISPLAYED.  REPLACED LEFT NLG DOOR MICROSWITCH.
